An inequality for a hypersurface, the integral of average curvature and the width of convex body

Zbyněk Nádeník

Časopis pro pěstování matematiky (1967)

  • Volume: 092, Issue: 2, page 133-145
  • ISSN: 0528-2195

How to cite

top

Nádeník, Zbyněk. "Die Ungleichungen für die Oberfläche, das Integral der mittleren Krümmung und die Breite der konvexen Körper." Časopis pro pěstování matematiky 092.2 (1967): 133-145. <http://eudml.org/doc/18981>.

@article{Nádeník1967,
author = {Nádeník, Zbyněk},
journal = {Časopis pro pěstování matematiky},
keywords = {metric geometry, convex geometry, integral geometry},
language = {ger},
number = {2},
pages = {133-145},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Die Ungleichungen für die Oberfläche, das Integral der mittleren Krümmung und die Breite der konvexen Körper},
url = {http://eudml.org/doc/18981},
volume = {092},
year = {1967},
}

TY - JOUR
AU - Nádeník, Zbyněk
TI - Die Ungleichungen für die Oberfläche, das Integral der mittleren Krümmung und die Breite der konvexen Körper
JO - Časopis pro pěstování matematiky
PY - 1967
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 092
IS - 2
SP - 133
EP - 145
LA - ger
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/18981
ER -

References

top
  1. W. Blaschke, Beweise zu Sätzen von Brunn und Minkowski über die Minimaleigenschaft des Kreises, Jber. Deutsch. Math.-Vereinig. 23 (1914), 210-234. (1914) Zbl45.0620.02
  2. W. Blaschke, Kreis und Kugel, Leipzig 1916, Berlin 1956. (1916) Zbl46.1109.01MR0077958
  3. T. Bonnesen, Quelques problèmes isopérimétriques, Acta math. 48 (1926), 123 - 178. (1926) Zbl52.0510.01
  4. T. Bonnesen, Les problèmes des isopérimètres et des isépiphanes, Paris 1929. (1929) Zbl55.0431.08
  5. T. Bonnesen W. Fenchel, Theorie der konvexen Körper, Berlin 1934, New York 1948. (1934) Zbl0008.07708
  6. A. Dinghas, Zur Theorie der konvexen Körper im n-dimensionalen Raum, Abh. preu. Akad. Wiss., Math.-naturwiss. Kl. 1939, no 4. (1939) Zbl0022.08302
  7. A. Dinghas, Elementarer Beweis einer Ungleichung für konvexe Körper, Ebenda 1939, no. 9. (1939) Zbl0022.26903
  8. A. Dinghas, Beweis einer Ungleichung für konvexe Körper, Ebenda 1939, no. 11. (1939) Zbl0022.26904
  9. Z. Nádeník, Zobecnění Guldinových pravidel, Čas. pro pěst. mat. 88 (1963), 311-316. (1963) MR0181936
  10. Z. Nádeník, Die Verschärfung einer Ungleichung von Frobenius für den gemischten Flächeninhalt der konvexen ebenen Bereiche, Čas. pro pěst. mat. 90 (1965), 220-225. (1965) Zbl0142.20703MR0192411
  11. B. Szökefalvi-Nagy, Introduction to Real Functions and Orthogonal Expansions, Budapest 1964. (1964) MR0181711

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.